# SDR SWAA2016120510181

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 65,424 hours, 51,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430131
- Part serial: 1707
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FORE FLAP SKIN CRACKED UNDER CENTER MOUNT PAD FOR THE FORE FLAP TRACK.  R&R FORE FLAP IAW MM.
